I was recently diagnosed with cataracts and restor lens' were recommended. I had the implants in January and had a number of problems. I see a dark line such as ( on the edge of my left eye = never did before and have had tremendouos problems with halo effect and starburst both night and day = much worse at night.
After three months my doctor did laser surgery in both eyes to releave the problem of halo and starburst ...It has been a bit more than a month since and laser surgery and I am using an eye drop he made up for me 4 times a day, plus restasis 2 time a day. I'm getting very discouraged since I don't see any change.
Glare and halo can be a side effect of multifocal lens implants. These symptoms usually diminish over time [about 90 days] especially if both eyes were treated. I would recommend that you speak with your eyeMD and ask about your options. Do the symptoms diminish if a small glasses prescription is placed in front of the eye?
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.